# SDR UPS03240693

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: S106
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERG LT INOPERATIVE.     R/R BATTERIES P/N S106. IAW MM 3307. OPS CK OKAY.
